Feb 04 Sat Room: Janson page 1 of 49

Presenter(s): FOSDEM Staff	Talk ID: 151
Talk Title: Welcome to FOSDEM 2012	0
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:25:00 End -5m: 10:50 am End: 10:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	i am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Robert Dewar	Talk ID:
Talk Title: Free Software: A viable model for Commercial Success	152 1
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Janson page 2 of 49

Presenter(s): Simon Phipps	Talk IE 15
Talk Title: A New OSI For A New Decade	10
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:30:00 End -5m: 12:25 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Lars Wirzenius	Talk IE
Talk Title: Re-thinking system and distro development	15
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:50:00 End -5m: 1:15 pm End: 1:2 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Janson page 3 of 49

Presenter(s): Guido Trotter	Talk ID
Talk Title: Ganeti: "how we did it"	130
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Paolo Bonzini	Talk ID
Talk Title: Virtualization with KVM: bottom to top, past to future	
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Janson page 4 of 49

Presenter(s): Kir Kolyshkin	Talk ID
Talk Title: Linux Containers and OpenVZ	(
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Sasha Levin	Talk ID
Talk Title: Native KVM Tool	7
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 04 Sat
 Room:
 K.1.105
 page 5 of 49

Presenter(s): Carsten Munk	Talk ID
Talk Title: Beyond Traditional Mobile Linux	13.
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Rasterman	Talk ID
Talk Title: EFL, the toolkit for up and coming Linux mobile devices	160
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) 	

 Feb 04 Sat
 Room:
 K.1.105
 page 6 of 49

Presenter(s): Michael Meeks	Talk IE
Talk Title: LibreOffice: on-line and in your pocket	1
Talk Title: LibreOffice: on-line and in your pocket 5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
resenter(3). Mistain riggsberg	Talk IE
Talk Title: Wayland	1
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 7 of 49

Presenter(s): FOSDEM Staff	Talk ID 163
Talk Title: Q&A with the FOSDEM Staff	12
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:15:00 End -5m: 1:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Cheryl Talk Title: greenlight for girls	Talk ID
	End: 1:35 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 8 of 49

Presenter(s): Guillaume Emont (guijemont)	Talk ID
Talk Title: Hacking in the real world: photography from above	1
5 min pre: 1:35 pm Talk Start: 1:40 pm Length: 00:15:00 End -5m: 1:50 pm End: 1:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Christoph Paasch	Talk II 16
Talk Title: Linux Kernel MultiPath TCP 5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:15:00 End -5m: 2:10 pm End: 2:15	1 5 nm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	וווק כ
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 9 of 49

Dresenter(a): Time Oissiens	Talk ID
Presenter(s): Timo Sirainen	16
Talk Title: Dovecot: More than an email server	1
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 00:15:00 End -5m: 2:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so a complete the presenter how they would like to be introduced and how to pronounce the sound of the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Leandro Pereira	Talk IE
Talk Title: WebKit EFL and Testing: from 0% to 99% in 6 months	16
-	Fred: O.FF p.m.
5 min pre: 2:35 pm Talk Start: 2:40 pm Length: 00:15:00 End -5m: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so play in the presenter how they would like to be introduced and how to pronounce the play in the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 10 of 49

Presenter(s): Hervé Bitteur	Talk ID
Talk Title: Audiveris: Optical Music Recognition	18
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:15:00 End -5m: 3:10 pm End: 3:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Kieran Kunhya Talk Title: FOSS in Broadcast	Talk ID 170
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:15:00 End -5m: 3:30 pm End: 3:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm

Feb 04 Sat Room: Ferrer page 11 of 49

Presenter(s): Richard Hartmann	Talk ID 17 ⁷
Talk Title: vcsh - manage config files in \$HOME via fake bare git repositories	20
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:15:00 End -5m: 3:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Lori Jakab	Talk ID
Talk Title: LISPmob: enhanced network layer mobility solution	17: 2 ⁻
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:15:00 End -5m: 4:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 12 of 49

Presenter(s): rubini	Talk ID
Talk Title: The ZIO Framework	22
 5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:15:00 End -5m: 4:30 pm End: 4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nam [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): mvanga	Talk ID
Talk Title: The Self-Describing Wishbone Bus	23
5 min pre: 4:35 pm Talk Start: 4:40 pm Length: 00:15:00 End -5m: 4:50 pm End: 4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nan [] Ask the presenter if they would like time warnings, and if so, when they would like them	i ne
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 13 of 49

Presenter(s): Erik Bosman	Talk ID 179
Talk Title: Minemu: protecting buggy programs from memory corruption attacks	24
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:15:00 End -5m: 5:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ian Sullivan	Talk ID
Talk Title: Wikiotics - Bridging the FOSS and Edu worlds through language instruction	170 29
5 min pre: 5:15 pm Talk Start: 5:20 pm Length: 00:15:00 End -5m: 5:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plug in a presenter in the presenter in the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test in the presenter in they would like to be introduced and how to pronounce the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 14 of 49

Presenter(s): Apostolos Bessas	Talk ID 177
Talk Title: Transifex: Localizing your application	20
5 min pre: 5:35 pm Talk Start: 5:40 pm Length: 00:15:00 End -5m: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Vasilis (tzikis) Georgitzikis	Talk ID
Talk Title: The Growl Project: Making users happy one notification at a time	178 27
5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:15:00 End -5m: 6:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: Ferrer page 15 of 49

Presenter(s): Romain PELISSE	Talk ID
Talk Title: PMD5: What can it do for you?	28
5 min pre: 6:15 pm Talk Start: 6:20 pm Length: 00:15:00 End -5m: 6:30 pm End: 6:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Gregoire de Hemptinne Talk Title: Wazaabi - Model your UI live	Talk ID
5 min pre: 6:35 pm Talk Start: 6:40 pm Length: 00:15:00 End -5m: 6:50 pm End: 6:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	

 Feb 04 Sat
 Room:
 H.1301
 page 16 of 49

Presenter(s): Vincent Untz, Frédéric Crozat, Will Stephenson	Talk ID
Talk Title: Coping with wide-impact changes in a distribution	30
 5 min pre: 10:55 am Talk Start: 11:00 am Length: 01:00:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Moritz Muehlenhoff	Talk ID
Talk Title: Univention Corporate Server 5 min pre: 1:10 pm Talk Start: 1:15 pm Length: 00:45:00 End -5m: 1:55 pm End: 2:00	3 ⁻
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	рIII
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: H.1301 page 17 of 49

Presenter(s): Linda Kateley	Talk ID 18
Talk Title: Illumian, a new illumos based distribution	32
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Niibe Yutaka Talk Title: Gnuk - OpenPGP USB Token implementation	Talk ID 184 3:
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:45:00 End -5m: 3:40 pm	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 04 Sat
 Room:
 H.1301
 page 18 of 49

Presenter(s): Dominik Heidler, Bernhard M. Wiedemann	Talk IE
Talk Title: OpenQA	3
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:45:00 End -5m: 4:25 pm End: 4:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Pietro Abate Talk Title: QA tools for FOSS distributions 5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 01:00:00 End -5m: 5:25 pm End: 5:30 pm	Talk IC 18 3
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 04 Sat
 Room:
 H.1301
 page 19 of 49

Presenter(s): Arvin Schnell	Talk ID
Talk Title: Btrfs and Snapper - Overview and Future	36
5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:45:00 End -5m: 6:10 pm End: 6:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Enrico Zini	Talk ID
Talk Title: I wrote Distromatch, shall we use it?	188
5 min pre: 6:10 pm Talk Start: 6:15 pm Length: 00:45:00 End -5m: 6:55 pm End: 7:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: H.1302 page 20 of 49

Presenter(s): Allison Randal	Talk ID: 189
Talk Title: Embracing Non-Technical Users: Celebrations and Challenges	38
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:30:00 End -5m: 11:25 am End: 11:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
resenter(3). Seralelli Zallikolas	Talk ID: 190
Talk Title: How to replace a legacy tool with 100k installations	39
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:30:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 04 Sat
 Room:
 H.1302
 page 21 of 49

Presenter(s): Wookey	Talk IE
Talk Title: Multiarch - why it's important	4
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Bruno Cornec Talk Title: Multi-OS Continuous Packaging with Project-Builder.org	Talk ID
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 04 Sat Room: H.1302 page 22 of 49

Presenter(s): Lior Kaplan	Talk IE 19
Talk Title: Debian packaging for beginners	4
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:45:00 End -5m: 3:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Donnie Berkholz	Talk IE
Talk Title: Succeeding in the Google Summer of Code as a large project	19 4
	End: 4:30 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 04 Sat
 Room:
 H.1302
 page 23 of 49

Presenter(s): Hans de Graaff	Talk IE 19
Talk Title: Gentoo ruby packaging	4
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:30:00 End -5m: 4:55 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nai [] Ask the presenter if they would like time warnings, and if so, when they would like then [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	me
Presenter(s): Francisco Blas Izquierdo Riera Talk Title: Introduction to hardening, the Gentoo Hardened approach	Talk IE 19 4
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 01:00:00 End -5m: 5:55 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nat [] Ask the presenter if they would like time warnings, and if so, when they would like then [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	ne

Feb 04 Sat Room: H.1302 page 24 of 49

Presenter(s): Petteri Räty Talk ID: 197 Talk Title: Gentoo EAPI 5 **5 min pre:** 5:55 pm Talk Start: 6:00 pm **Length:** 01:00:00 **End -5m:** 6:55 pm **End:** 7:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 05 Sun Room: Janson page 25 of 49

Presenter(s): Garrett Serack	Talk ID: 198
Talk Title: CoApp: Packaging Open Source software for Windows	47
Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) am
Presenter(s): Wim Godden	Talk ID: 199
Talk Title: Caching and Tuning fun for high scalability	48
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, aiii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Janson page 26 of 49

Presenter(s): Carl-Daniel Hailfinger	Talk ID
Talk Title: coreboot - The last frontier: Laptops	49
 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 pm Length: 00:50:00 pm Length:	50 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Soren Hansen	Talk ID
Talk Title: Bringing monitoring into the 21st century	50
 5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	о ріп
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Janson page 27 of 49

Presenter(s): David Chisnall	Talk ID
Talk Title: Implementing Domain-Specific Languages with LLVM	5
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Sylvain Lebresne Talk Title: The Apache Cassandra storage engine	Talk ID
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	-

Feb 05 Sun Room: Janson page 28 of 49

Presenter(s): Carlos Sanchez	Talk ID 204
Talk Title: From Dev to DevOps	53
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV temperature) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Bdale Garbee	Talk ID
Talk Title: Freedom, Out of the Box!	54
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound? If so, when they would like time warnings, and if so, when they would like laptop sound?	sound eir name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 05 Sun
 Room:
 K.1.105
 page 29 of 49

Presenter(s): Ben Klang	Talk ID: 206
Talk Title: Voice Applications for the Modern Open Source Hacker	55
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Renzo Davoli Talk Title: Internet of Threads	Talk ID: 207
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50	56
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	um
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 05 Sun
 Room:
 K.1.105
 page 30 of 49

Presenter(s): Anil Madhavapeddy	Talk ID
Talk Title: The Wild West of UNIX I/O	57
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Juan David Gonzalez Cobas, Javier Serrano	Talk ID
Talk Title: A strategy for managing diverse equipment in the CERN controls group 5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50	58 n m
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	рiii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 05 Sun
 Room:
 K.1.105
 page 31 of 49

Presenter(s): Clarista	Talk ID: 210
Talk Title: Why the community should welcome Average Jane and Joe	59
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	am) sound sir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Bryan Østergaard Talk Title: You're doing it wrong!	Talk ID: 211
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	End: 3:50 pm am) sound eir name

Feb 05 Sun Room: K.1.105 page 32 of 49

Presenter(s): Finne Talk ID: 212 Talk Title: Caret and Stick **5 min pre:** 3:55 pm Talk Start: 4:00 pm **Length:** 00:50:00 **End -5m:** 4:45 pm **End:** 4:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 05 Sun Room: Ferrer page 33 of 49

Presenter(s): William Candillon	Talk ID: 213
Talk Title: XQuery 3.0 Rocks	62
Talk Start: 10:00 am Length: 00:15:00 End -5m: 10:10 am End: 10:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	am
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	
1 1030 III. David 1 etter	Talk ID: 214
Talk Title: Threat Modeling Revolutionized!	63
5 min pre: 10:15 am Talk Start: 10:20 am Length: 00:15:00 End -5m: 10:30 am End: 10:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	aiii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 34 of 49

Presenter(s): Gunnar Wagenknecht	Talk ID: 215
Talk Title: An introduction to EclipseRT	64
5 min pre: 10:35 am Talk Start: 10:40 am Length: 00:15:00 End -5m: 10:50 am End: 10:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ō am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Andrew Overholt	Talk ID:
Talk Title: Powerful tools for Linux C/C++ developers based on Eclipse	216 65
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ō am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 35 of 49

Presenter(s): Diego Pino	Talk ID: 217
Talk Title: LibrePlan	66
5 min pre: 11:15 am Talk Start: 11:20 am Length: 00:15:00 End -5m: 11:30 am End: 11:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	am
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
resenter(s). Munarem rimjadovic	Talk ID: 218
Talk Title: How we scaled up OpenQuake	67
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:15:00 End -5m: 11:50 am End: 11:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 36 of 49

Presenter(s): Philip Paeps	Talk ID
Talk Title: OpenPGP keysigning	68
 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm End: 12:00 pm Length: 00:05:00 End -5m: 12:00 pm End: 12:00 pm Length: 00:05:00 pm End: 12:00 pm End: 12:0	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ulrich Schroeter	Talk ID
Talk Title: CAcert Assurance Party	69
 5 min pre: 12:00 pm Talk Start: 12:05 pm Length: 01:55:00 End -5m: 1:55 pm End: 2:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 37 of 49

Presenter(s): Jonatan Walck, Camilla Bursi	Talk IE 22
Talk Title: EPFSUG - everybody needs a hacker!	7
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:15:00 End -5m: 2:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone	sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Sheldon	Talk IE 22
Talk Title: Libre.fm and GNU FM - Supporting free culture artists with free software	7
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 00:15:00 End -5m: 2:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the last the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 38 of 49

Presenter(s): Jean Benoit	Talk IE 22
Talk Title: Managing your network with Netmagis	7
5 min pre: 2:35 pm Talk Start: 2:40 pm Length: 00:15:00 End -5m: 2:50 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	und name
Presenter(s): Valentin Schmitt Talk Title: mail2trac	Talk IE 22 7
5 min pre: 2:55 pm	nd: 3:15 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) und name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 39 of 49

Presenter(s): Eric Bariaux	Talk ID
Talk Title: Home Automation with Open Remote	74
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:15:00 End -5m: 3:30 pm End: 3:34 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	·
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Richard Hartmann Talk Title: git-annex - manage files with git, without checking their contents into git	Talk ID 226 75
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:15:00 End -5m: 3:50 pm End: 3:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 40 of 49

Presenter(s): Dirk Haun	Talk ID
Talk Title: Geeklog: The secure CMS.	76
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:15:00 End -5m: 4:10 pm End: 4:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	⊦5 pm
 [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	;
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jeroen De Dauw	Talk ID
Talk Title: Semantic MediaWiki	228
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:15:00 End -5m: 4:30 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	35 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: Ferrer page 41 of 49

Presenter(s): Michiel de Jong Talk ID: 229 Talk Title: Unhosted **5 min pre:** 4:35 pm Talk Start: 4:40 pm **Length:** 00:15:00 **End -5m:** 4:50 pm **End:** 4:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 05 Sun
 Room:
 H.1301
 page 42 of 49

Presenter(s): Michal Hrusecky	Talk ID: 230
Talk Title: openSUSE on ARM	79
Find pre: 9:55 am Talk Start: 10:00 am Length: 00:30:00 End -5m: 10:25 am End: 10:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	am)
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Adrian Schröter Talk Title: OBS Cross Build	Talk ID: 231 80
5 min pre: 10:25 am Talk Start: 10:30 am Length: 01:00:00 End -5m: 11:25 am End: 11:30	am)
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 05 Sun
 Room:
 H.1301
 page 43 of 49

Presenter(s): Kostas Koudaras, Oliver Burger, Laura Czajkowski, Christoph Wickert, Donnie Berkholz, Petteri	T eaty
Talk Title: Working with contributor communities (round table)	8
 5 min pre: 11:25 am Talk Start: 11:30 am Length: 01:00:00 End -5m: 12:25 pm End: 12:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Martin Zobel-Helas, Michael Scherer	Talk ID
Talk Title: Distributions' infrastructure system administration (round table/Q&A)	230 82
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors 	•
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	

 Feb 05 Sun
 Room:
 H.1301
 page 44 of 49

Presenter(s): Michael Scherer	Talk IE
Talk Title: Adventure of setting common account database for a distribution infrastructure	8
Talk Title: Adventure of setting common account database for a distribution infrastructure 5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	8) pm
Presenter(s): Steve McIntyre	Talk IE 23
Talk Title: ARM BoF	8
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 01:00:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 05 Sun Room: H.1301 page 45 of 49

Talk ID: Presenter(s): Lucas Nussbaum 236 Talk Title: Debian Secrets - what I wish I knew before joining Debian Talk Start: 4:00 pm **Length:** 01:00:00 **End -5m:** 4:55 pm **End:** 5:00 pm **5 min pre:** 3:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 05 Sun
 Room:
 H.1302
 page 46 of 49

Presenter(s): Enrico Zini	Talk ID: 237
Talk Title: Debtags.debian.net reloaded!	86
Talk Start: 10:00 am Length: 01:00:00 End -5m: 10:55 am End: 11:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	am
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Retar Cranik	Talk ID:
Presenter(s): Peter Czanik Talk Title: Being a good upstream - the syslog-ng PoV	238 238 87
	0.
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:45:00 End -5m: 11:40 am End: 11:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ani
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 05 Sun
 Room:
 H.1302
 page 47 of 49

Presenter(s): Neil McGovern	Talk IE 23
Talk Title: 29,000 packages in 24 hours - Releasing Debian	8
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 00:45:00 End -5m: 12:55 pm End: 1:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	mc
Presenter(s): Karanbir Singh Talk Title: CentOS Distribution Engineering and how you can help	Talk II 24 8
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	mc

 Feb 05 Sun
 Room:
 H.1302
 page 48 of 49

Presenter(s): Adrian Schröter	Talk ID
Talk Title: Automated Distribution Development and Maintenance	90
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	0 pm
Presenter(s): Jürgen Weigert Talk Title: Submission Review with Open Build Service 5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 01:00:00 End -5m: 3:55 pm End: 4:00	Talk ID 242 91
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 01:00:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	

Feb 05 Sun Room: H.1302 page 49 of 49

Presenter(s): Karanbir Singh Talk ID: 243 Talk Title: Continuous Integration / Continuous Delivery within a Linux Distribution Talk Start: 4:00 pm **Length:** 01:00:00 **End -5m:** 4:55 pm **End:** 5:00 pm **5 min pre:** 3:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk